# SDR AXSA189WA6/17/09

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N190WA
- Make and model: Beech 99
- Aircraft serial: U76
- Aircraft time: 29,486 hours, 37,979 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 115440293
- Condition: Departed
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

APPROX 20 MILES SOUTH, DURING DESCENT THE PILOT NOTED A LOUD NOISE AND THE ACFT SHUTTERED. ALL INSTUMENTS AND FLIGHT CONTROLS REMAINED NORMAL. THE PILOT SLOWED TO 160KTS AS A PRECAUTION AND LANDED WITHOUT INCIDENT. VISUAL INSP REVEALED THAT THE AFT AERODYNAMIC FAIRING SECTION OF THE UNDERBELLY CARGO POD HAD DEPARTED THE ACFT.  MX REMOVED THE REMAINING PIECES OF FAIRING, REPAIRED THE DAMAGE TO THE FUSELAGE AND INSTALLED A SERVICABLE FAIRING. THE ACFT WAS THEN RETURNED TO SERVICE.
